Atormac
briv
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 3104  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed450    
    Printed16    
    Emailed0    
    PDF Downloaded13    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2021  |  Volume : 69  |  Issue : 4  |  Page : 1043--1044

Sciatic Nerve Hematoma - Case Report


Department of Radiology and Imaging Sciences, Sri Ramachandra University, Chennai, Tamil Nadu, India

Correspondence Address:
Vemireddy P K Reddy
Fellow, Department of Radiology and Imaging Sciences, Sri Ramachandra Medical College and Research Institute, Chennai - 600 116, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.325299

Rights and Permissions

Hemorrhagic neuropathy is an extremely rare condition. This condition refers to bleed into or around a peripheral nerve, causing either an extra neural or an intraneural hematoma. When they do occur, it is usually due to iatrogenic/inherited coagulopathies or as a consequence of injections targeting nerves. We present a case of sciatic nerve palsy developed secondary to anticoagulant therapy (Warfarin). MRI imaging showed features of sciatic nerve hematoma following which warfarin was withdrawn. The patient showed symptomatic improvement and a follow up ultrasound of left thigh showed resolution of hematoma with normal sciatic nerve diameter. To the best of our knowledge there is limited available literature regarding nerve hematomas secondary to anticoagulation therapy. This complication should be promptly recognized and immediate steps should take place because of the favorable results of the early treatment.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow